Journal of Nonlinear Mathematical Physics

Volume 22, Issue 1, December 2014, Pages 32 - 46

Exact solutions of the Gerdjikov-Ivanov equation using Darboux transformations

Authors
Halis Yilmaz
School of Mathematics and Statistics, University of Glasgow Glasgow G12 8QW, UK. Halis.Yilmaz@glasgow.ac.uk
Department of Mathematics, University of Dicle 21280 Diyarbakir, Turkey. halisyilmaz@dicle.edu.tr
Received 21 July 2014, Accepted 18 September 2014, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2015.996438How to use a DOI?
Keywords
Gerdjikov-Ivanov equation, Derivative nonlinear Schrödinger equation, Darboux transformation, Quasideterminants
Abstract

We study the Gerdjikov-Ivanov (GI) equation and present a standard Darboux transformation for it. The solution is given in terms of quasideterminants. Further, the parabolic, soliton and breather solutions of the GI equation are given as explicit examples.

Copyright
© 2015 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
22 - 1
Pages
32 - 46
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2015.996438How to use a DOI?
Copyright
© 2015 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Halis Yilmaz
PY  - 2021
DA  - 2021/01
TI  - Exact solutions of the Gerdjikov-Ivanov equation using Darboux transformations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 32
EP  - 46
VL  - 22
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2015.996438
DO  - https://doi.org/10.1080/14029251.2015.996438
ID  - Yilmaz2021
ER  -